# SDR R61A201601060039

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 12,657 hours, 12,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Weak
- Location: Flashlight
- Component: Falshlight
- Component part number: P2070009520
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MAIN F/A FLASHLIGHT BATTERIES WERE LOW.  MAINTENANCE R & R  FLASHLIGHT BATTERIES IAW AMM AND OPS CHECKED GOOD.
